Alert archive / Ohio / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 25, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2021, 7:19 PM EDT for Greene County, Montgomery County, Ohio. It was in force for 41 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2021, 7:19 PM EDT (23:19 UTC)
- Expired
- Jun 18, 2021, 8:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Greene County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 35 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:20 PM EDT | TSTM WND DMG | 5 Nw Beavercreek, OH | SEVERAL LARGE LIMBS DOWNED ALONG DARBY RD. IN RIVERSIDE. TIME ESTIMATED BY RADAR. |
| Jun 18, 7:20 PM EDT | TSTM WND DMG | 6 Nw Beavercreek, OH | MULTIPLE TREES DOWN ACROSS ROAD |
| Jun 18, 7:24 PM EDT | HAIL 1 | Kettering, OH | |
| Jun 18, 7:27 PM EDT | HAIL 1 | Fairborn, OH | |
| Jun 18, 7:30 PM EDT | HAIL 1.5 | 4 Ssw Beavercreek, OH | |
| Jun 18, 7:31 PM EDT | HAIL 1 | Beavercreek, OH | |
| Jun 18, 7:31 PM EDT | HAIL 2.5 | 4 Ssw Beavercreek, OH | |
| Jun 18, 7:33 PM EDT | HAIL 1 | 3 Nnw Bellbrook, OH | |
| Jun 18, 7:43 PM EDT | TSTM WND DMG | Fairborn, OH | LARGE TREE DOWN. TIME ESTIMATED BY RADAR. |
| Jun 18, 7:50 PM EDT | HAIL 1.75 | Xenia, OH | |
| Jun 18, 7:55 PM EDT | HAIL 1 | 1 Sw Xenia, OH | REPORT RECEIVED FROM MPING NETWORK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:02 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WUUS51 KILN 182319
SVRILN
OHC057-113-190000-
/O.NEW.KILN.SV.W.0025.210618T2319Z-210619T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
719 PM EDT Fri Jun 18 2021
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Greene County in west central Ohio...
Southeastern Montgomery County in west central Ohio...
* Until 800 PM EDT.
* At 719 PM EDT, a severe thunderstorm was located near Oakwood,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Xenia,
Miamisburg, Bellbrook, Moraine, Oakwood, Yellow Springs,
Wright-Patterson Afb, West Carrollton, Cedarville, Jamestown,
Wilberforce, Riverside, New Jasper, Spring Valley and Bowersville.
This includes the following Interstates...
I-71 in Ohio between mile markers 58 and 61.
I-75 in Ohio between mile markers 45 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A Tornado Watch remains in effect until 1100 PM EDT for central,
southwestern and west central Ohio.
LAT...LON 3985 8412 3972 8365 3955 8368 3958 8412
3967 8429
TIME...MOT...LOC 2319Z 298DEG 18KT 3975 8412
HAIL...1.25IN
WIND...60MPH
$$
Hickman1 follow-up statement
469
WWUS51 KILN 182339
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
739 PM EDT Fri Jun 18 2021
OHC113-182349-
/O.CAN.KILN.SV.W.0025.000000T0000Z-210619T0000Z/
Montgomery OH-
739 PM EDT Fri Jun 18 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has movved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for central,
southwestern and west central Ohio.
LAT...LON 3972 8365 3955 8368 3958 8412 3984 8409
TIME...MOT...LOC 2339Z 298DEG 18KT 3970 8400
$$
OHC057-190000-
/O.CON.KILN.SV.W.0025.000000T0000Z-210619T0000Z/
Greene OH-
739 PM EDT Fri Jun 18 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR GREENE COUNTY...
At 739 PM EDT, a severe thunderstorm was located near Xenia, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Kettering, Beavercreek, Fairborn, Xenia, Bellbrook, Yellow Springs,
Wright-Patterson Afb, Cedarville, Jamestown, Wilberforce, New Jasper,
Spring Valley, Bowersville, Centerville, Paintersville, Rosemoor,
Middleton Corner, Roxanna, Oldtown and Greene County Airport.
This includes I-71 in Ohio between mile markers 58 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A Tornado Watch remains in effect until 1100 PM EDT for central,
southwestern and west central Ohio.
LAT...LON 3972 8365 3955 8368 3958 8412 3984 8409
TIME...MOT...LOC 2339Z 298DEG 18KT 3970 8400
HAIL...1.25IN
WIND...60MPH
$$
HickmanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 5:01 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 18, 5:01 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
501 PM EDT Fri Jun 18 2021
.SYNOPSIS...
Severe weather event unfolding for this evening with significant
flooding concerns also likely into the overnight hours.
Additional severe threat on Saturday with a boundary in the
area. Continued thunderstorms will be possible through the
weekend and into early next week until the frontal passage.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Concerning tornadic environment in place across northern
portions of the forecast area especially near and north of
Interstate 70 given shear and helicity values. In addition
expect large hail and damaging wind potential. Severe threat
will continue this evening into the first part of tonight. There
will be a flash flood threat this evening with the orientation
of the storms. This threat will increase into the overnight
hours and have a flash flood watch in effect for most of the
region. Significant concerns for flash flooding given the
potential for training of storms. Given that a lot of the
flooding potential will be after sunset, there will be the
concern of nighttime flooding. Please stay weather aware this
evening into the overnight hours. Multiple weather threats pose
a threat to life and property.
On another note, heat index values will be in the upper 90s near
100 south of these storms into the early evening hours.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Showers and thunderstorms will be ongoing during the morning
hours with a lull around mid day. Additional thunderstorm
development going into the afternoon and evening hours. Severe
weather with the potential for damaging winds will be possible
in the afternoon and evening hours.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
The extended period begins Sunday with shortwave ridging over
the Ohio Valley into lower Great Lakes ahead of a progressive
deepening trough moving southeast into the northern plains.
Meanwhile, tropical remnant slowly lift northeast through the
southeastern United States. This pattern will lead to plenty of
heat and humidity Sunday through Monday. As far as
precipitation, moderate instability Sunday with minimal forcing
provides a chance of mainly diurnal storms. However, by Monday,
the approaching trough and associated cold front brings better
chances of convection.
There is some signal for development of a southwesterly low-level
jet Sunday night into Monday morning, so PoPs start to increase at
this time. Heading into the afternoon, timing of the front will be
critical in deciphering peak instability... along with associated
severe threat. Based on current guidance, front appears to push
through the region during the afternoon, so best instability
develops south and east of Interstate 71 corridor. In addition, the
ECMWF and the tail end of the NAM bring a secondary wave along the
front late Monday evening into the overnight, with significant
uptick in PoPs across the southeast part of the forecast area at
that time. Will continue to monitor this period for severe and
flooding threat as details become more clear.
Conditions dry out behind the front Tuesday afternoon as high
pressure quickly builds into the Ohio Valley. High temperatures will
likely be head to around 70 degrees with lower humidity values.
The surface high slides east through mid to late week as
temperatures warm again in southerly flow. Mid-level ridging
provides a break in the precipitation during this time, though can't
rule out an isolated afternoon storm by Friday as low level moisture
increases.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
First round of showers and storms have moved through the TAF
sites. Expect a lull in the precipitation with an increase in
winds and wind gusts. Expect additional showers and storms to
develop late this afternoon and into this evening. A prolonged
shower and thunderstorm event will be possible across some of
the area TAF sites this evening through Saturday morning. Shower
and thunderstorm activity will briefly start to diminish towards
the end of the TAF period, however then MVFR cigs will develop
and move into portions of the region. Additional thunderstorms
are expected later Saturday.
.OUTLOOK...Thunderstorms are possible Saturday through Monday
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ042-051>055-
060>065-070>074-077>082-088.
Flash Flood Watch through Saturday morning for OHZ034-035-
043>046-056.
KY...Flash Flood Watch through Saturday morning for KYZ091>093.
Flash Flood Watch through Saturday afternoon for KYZ089-090-
094>100.
IN...Flash Flood Watch through Saturday morning for INZ050-058-059-
066-073>075.
Flash Flood Watch through Saturday afternoon for INZ080.
&&
SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Hogue
AVIATION...NovakHazardous weather outlook, Jun 18, 4:26 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 426 PM EDT Fri Jun 18 2021 OHZ026-192030- Hardin- 426 PM EDT Fri Jun 18 2021 This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...Tonight. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. OHZ034-035-043>046-056-192030- Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ050-058-059-OHZ042-051>055-060>065-074-192030- Wayne-Fayette IN-Union IN-Darke-Miami-Champaign-Clark-Madison- Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Hocking- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ066-073>075-KYZ091>093-OHZ070>073-077>082-088-192030- Franklin IN-Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Butler-Warren- Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ080-KYZ089-090-094>100-192030- Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson- Mason-Lewis- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky and Northern Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds and flash flooding will be possible. There will also be the potential for isolated large hail and the potential for a tornado. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Local storm report, Jun 18, 6:02 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL TROTWOOD 39.80N 84.30W
06/18/2021 E1.75 INCH MONTGOMERY OH AMATEUR RADIO
&&
MECLocal storm report, Jun 18, 6:09 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL NORTHRIDGE 39.81N 84.19W
06/18/2021 M1.00 INCH MONTGOMERY OH TRAINED SPOTTER
DAMAGE TO VEHICLES
&&
NMCGINNILocal storm report, Jun 18, 6:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 S CLAYTON 39.85N 84.36W
06/18/2021 M0.88 INCH MONTGOMERY OH PUBLIC
&&
CAMPBELLSpecial weather statement, Jun 18, 7:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
700 PM EDT Fri Jun 18 2021
OHZ042-182330-
Darke OH-
700 PM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DARKE COUNTY UNTIL 730
PM EDT...
At 659 PM EDT, radar indicated a strong thunderstorm near Union City,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Greenville, Versailles, Bradford, Union City, Ansonia, Webster,
Gettysburg, Osgood, North Star, Rossburg, New Weston, Yorkshire,
Darke County Airport, North Dayton, Rose Hill, Cosmos, Brock, State
Route 47 at US Route 127, Eldora Speedway and Willowdell.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4034 8444 4019 8443 4018 8444 4018 8443
4008 8443 4017 8481 4035 8480 4035 8456
TIME...MOT...LOC 2259Z 280DEG 36KT 4028 8481
FranksLocal storm report, Jun 18, 7:01 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL CLAYTON 39.86N 84.36W
06/18/2021 M1.00 INCH MONTGOMERY OH TRAINED SPOTTER
&&Local storm report, Jun 18, 7:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL DOWNTOWN DAYTON 39.76N 84.19W
06/18/2021 M1.00 INCH MONTGOMERY OH PUBLIC
&&
CAMPBELLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:48 AM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 25 more | 33 hr |
| Jun 18, 8:42 AM EDT | Special Weather Statement | ILN | Auglaize | 33 min |
| Jun 18, 9:10 AM EDT | Special Weather Statement | ILN | Auglaize | 35 min |
| Jun 18, 9:12 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jun 18, 9:38 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Shelby | 37 min |
| Jun 18, 9:45 AM EDT | Special Weather Statement | ILN | Miami, Preble | 30 min |
| Jun 18, 10:03 AM EDT | Special Weather Statement | ILN | Butler, Preble | 27 min |
| Jun 18, 10:13 AM EDT | Special Weather Statement | ILN | Montgomery, Preble | 32 min |
| Jun 18, 10:28 AM EDT | Special Weather Statement | ILN | Butler, Preble | 32 min |
| Jun 18, 10:32 AM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Jun 18, 10:57 AM EDT | Special Weather Statement | ILN | Butler, Hamilton, Warren | 33 min |
| Jun 18, 11:26 AM EDT | Special Weather Statement | ILN | Brown, Clermont, Warren | 34 min |
| Jun 18, 11:37 AM EDT | Severe Thunderstorm Warning | ILN | Clermont | 25 min |
| Jun 18, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 43 min |
| Jun 18, 3:59 PM EDT | Tornado Warning | ILN | Mercer | 31 min |
| Jun 18, 4:11 PM EDT | Tornado Warning | ILN | Darke, Mercer | 34 min |
| Jun 18, 4:41 PM EDT | Special Weather Statement | ILN | Shelby | 34 min |
| Jun 18, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 27 min |
| Jun 18, 5:09 PM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 36 min |
| Jun 18, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 44 min |
| Jun 18, 5:34 PM EDT | Tornado Warning | ILN | Darke | 26 min |
| Jun 18, 5:57 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 33 min |
| Jun 18, 6:00 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 30 min |
| Jun 18, 6:11 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 34 min |
| Jun 18, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Miami, Montgomery | 51 min |
| Jun 18, 6:53 PM EDT | Areal Flood Advisory | ILN | Montgomery | 6 hr |
| Jun 18, 7:00 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jun 18, 7:13 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 32 min |
| Jun 18, 7:19 PM EDT | Areal Flood Advisory | ILN | Greene | 6 hr |
| Jun 18, 7:53 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Warren | 52 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.